Welcome, Guest. Please login or register.
January 17, 2019, 10:09:38 pm

Login with username, password and session length


Members
  • Total Members: 6009
  • Latest: joeycav
Stats
  • Total Posts: 53423
  • Total Topics: 4444
  • Online Today: 69
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 37
Total: 37

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: stop trtmnt due to side effects  (Read 1312 times)

0 Members and 1 Guest are viewing this topic.

Offline colaa4

  • Member
  • Posts: 14
stop trtmnt due to side effects
« on: June 30, 2018, 01:46:49 pm »
scared of permanent nerve damage and severe/worsening lasting leg pain that people have reported post trtmnt-harvoni. i have leg pain which started with faint mild muscle twitching. also severe depression since starting. what if my 4 wk check says i'm free and 'cured?' if i should have to d/c trtmt, what are chances of staying cured? if anyone knows or has similar situation? (many people have tested negative after 4 weeks)

Offline Lynn K

  • Global Moderator
  • Member
  • Posts: 4,079
  • Get tested, get treated, get cured, fight Hep c!
Re: stop trtmnt due to side effects
« Reply #1 on: June 30, 2018, 02:23:28 pm »
You are not considered cured until 12 weeks post treatment. The test has a lower limit of ability to detect the virus which is why the result is “NOT DETECTED” it does not say eradicated or cured.

I was not detected at the end of treatment after 12 weeks of Sovaldi and Olysio but was found to have relapsed when retested at 12 weeks post treatment.

If you stop treatment prematurely you risk relapse and developing resistance to the meds and having to take a longer and stronger treatment later.

I wouldn’t do it
« Last Edit: July 28, 2018, 01:19:29 am by Lynn K »
Genotype 1a
1978 contracted, 1990 Dx
1995 Intron A failed
2001 Interferon Riba null response
2003 Pegintron Riba trial med null response
2008 F4 Cirrhosis Bx
2014 12 week Sov/Oly relapse
10/14 fibroscan 27 PLT 96
2014 24 weeks Harvoni 15 weeks Riba
5/4/15 EOT not detected, ALT 21, AST 20
4 week post not detected, ALT 26, AST 28
12 week post NOT DETECTED (07/27/15)
ALT 29, AST 27 PLT 92
24 week post NOT DETECTED! (10/19/15)
44 weeks (3/11/16)  fibroscan 33, PLT 111, HCV NOT DETECTED!
I AM FREE!

Offline Type0Negative

  • Member
  • Posts: 59
Re: stop trtmnt due to side effects
« Reply #2 on: July 27, 2018, 09:33:22 pm »
Leg pain may be due to DVT- please, discuss with your MD.

Offline Vasi

  • Member
  • Posts: 16
Re: stop trtmnt due to side effects
« Reply #3 on: August 25, 2018, 06:32:49 pm »
I experienced roller coaster emotions while on Harvoni. One of the drugs in it can cause that although most of the literature does not mention depression, which causes those of us affected to feel like we are going nuts. I also experienced bruising and severe joint pain.

My last pill was May 13, Virus was not detected 12 weeks following. I am so thankful! Yet the sad times of great depression still roll on. And the joint pains, especially in my right hip are sometimes unbearable! I can deal with the bruises.

I don’t want to take antidepressant as those come with added issues that hurt another part of the body. Just wanting to have some idea when it’s gonna be done.

Offline Angelica

  • Member
  • Posts: 29
Re: stop trtmnt due to side effects
« Reply #4 on: August 30, 2018, 05:11:52 pm »
Hi Vasi,

maybe you are not depressed in the clinical sense. You have finished a treatment which was hard on your system and not only you have not experienced the feel good factor, you are actually in pain. Furthermore, there is no help for those in such situations. What I am trying to say is that you have reasons to feel at least unhappy. You are looking for answers, not antidepressants.

At my last check up, one year end of treatment I was told that there are those who do not feel well after treatment but they do not know why. Believe it or not, that made me feel a little better as there was at least an acknowledgment. Of course, I thought to myself, the reason they do not know why is because they don't do much to find out. Clearing the virus is all that matter and they only monitor for that until they discharge you. GPs do not know what to look for even when they want to help, so it may take some time before the answers are found.

« Last Edit: August 30, 2018, 05:13:45 pm by Angelica »

Offline andrew j

  • Member
  • Posts: 445
Re: stop trtmnt due to side effects
« Reply #5 on: September 01, 2018, 07:36:10 pm »
Yes - that seems to be pretty-much where it's at, doesn't it?

Just to add, Vasi - there are some posts in the 'Post-Treatment' section you might find interesting.

Best wishes,

A.

 


© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.